Yellowing Skin from Atazanavir
Aug 21, 2002
One of the side effects listed of Atazanavir is yellowing skin, eyes and nails. What are the percentages of seeing this side effect and is there a way to treat it. I have failed other treatments and my doctor is looking into this PI. I don't want to be yellow!
Response from Dr. Henry
The increased bilirubin levels seen with atazanavir generally doesn't turn the skin or eyes noticeably yellow so for most that is not a concern. If it happens (though rarely) then switching off the drug reverses the condition. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.